# SDR DALA2019032001827

- Difficulty date: March 20, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 76,321 hours, 57,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG. LIGHTS IN CEILING OUT STA 446-586. REPLACED PWR SUPPLY B5-101 IAW AMM 33-53. NOW CK GOOD. (LP5764876)
